# SDR PCAA9600324

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 8,762 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE CREW NOTICED A STRONG ODOR OF SMOKE OR OIL COMING FROM THE BLEED SYSTEM.  A/C MADE AN EMERGENCY LANDING IN BOS.  MAINTENANCE PERFORMED AN INSPECTION AND RELEASED THE A/C FOR A FERRY FLIGHT TO MDT.  (NOTE:  ODOR/SMOKE DISSIPATED WHEN THE ENGINE BLEEDS WERE SELECTED OFF).  MDT MAINTENANCE TROUBLESHOT THE BLEED SYSTEM AND DETERMINED THE LEFT ENGINE WAS AT FAULT.  REMOVED AND REPLACED THE LEFT ENGINE IAW MM.  A/C RETURNED TO SERVICE.  (X)
